My skin has a bitter taste. It never happened before, it's recently that my boyfriend noticed that.
The taste is not in my mouth but from my skin.
I'm not taking any medication, not even vitamins.
I need some help please.
The bitter taste on the skin can be due to more amount of sodium or salts being secreted in the sweat. When the water in the sweat evaporates, it leaves the salts (sodium, chloride and potassium) behind on your skin, which is why your skin tastes salty.If there is any excess of salts then it can give a bitter taste.Excess salty sweat is found in cystic fibrosis.Symptoms are salty tasting or bitter skin, constant coughing or large amounts of mucus and respiarory difficulty.
Did you apply any moisturizer beforehand?This can also cause bitter taste of skin.
In absence of any other factor,I advise you to consult a physician and discuss the possibility of cystic fibrosis with him.
Hope it helps.Take care and pls do keep me posted in case of any additional queries and how you are doing.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.